# SDR SIMA20141130001

- Difficulty date: November 30, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 33,211 hours, 29,999 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER ENG'S WERE AT IDLE FOR A LONG PERIOD, THE THRUST WAS BROUGHT UP & WE SMELLED AN OIL BURNING SMELL.  REPEAT WRITE UP TRANSFERRED TO NRWC 650-DFW-01922.  IAW NRWC 650-DFW-01922, R & R LT ENG IAW WC 71-000-00.  OPERATIONS CHECKED GOOD.  NO LEAKS DETECTED.
